# SDR ASAA2022011637166

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,977 hours, 14,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: R Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT LIGHTED LOWER SIGN COVER IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED RH AFT EMERGENCY EXIT LIGHTED LOWER SIGN COVER REF AMM 33-51-01.
